MathSciNet Relay Station
MathSciNet bibliographic data
MR2929901 93A14 (34A08 34D06 93C15 93D15)
Wu, Xiangjun; Lai, Darong; Lu, Hongtao Generalized synchronization of the fractional-order chaos in weighted complex dynamical networks with nonidentical nodes. Nonlinear Dynam. 69 (2012), no. 1-2, 667–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement